Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Basic forms for transversely integrable singular Riemannian foliations


Author: Robert A. Wolak
Journal: Proc. Amer. Math. Soc. 128 (2000), 1543-1545
MSC (1991): Primary 57R30
Published electronically: October 6, 1999
MathSciNet review: 1662230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Basic forms for a transversely integrable singular Riemannian foliation with compact leaves are in one-to-one correspondence with ``Weyl"-invariant differential forms on a generalized section of the foliation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57R30

Retrieve articles in all journals with MSC (1991): 57R30


Additional Information

Robert A. Wolak
Affiliation: Instytut Matematyki, Uniwersytet Jagiellonski, Wl. Reymonta 4, 30-059 Krakow, Poland and Wydzial Matematyki Stosowanej Akademia Gorniczo–Hutnicza, al. A. Mickiewicza, 30 Krakow, Poland
Email: wolak@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05316-2
PII: S 0002-9939(99)05316-2
Keywords: Singular Riemannian foliation, basic forms
Received by editor(s): July 1, 1998
Published electronically: October 6, 1999
Communicated by: Christopher Croke
Article copyright: © Copyright 2000 American Mathematical Society